REVIEWS IN ZMATH
REVIEWS IN MATHSCINET

REVIEWS IN ZMATH

Zbl 1168.57020 Sanguiao, Luis
$L^{2}$-invariants of Riemannian foliations.

Ann. Global Anal. Geom. 33, No. 3, 271-292 (2008).
MSC 2000
57R30 58A14 58K65 58J35 Recensor: Enrique Macias-Virg\'os (Santiago de Compostela)

 
Zbl 1082.22005 Yoshino, Taro
A counterexample to Lipsman's conjecture. (English)
Int. J. Math. 16, No.5, 561-566 (2005). MSC 2000: *22E25 57S30 22F30, Recensor: Enrique Macias-Virgós

Zbl 1068.57025 Mori, Atsuhide
Global models of contact forms. (English)
J. Math. Sci., Tokyo 11, No.4, 447-454 (2004). MSC 2000: *57R17 57R30 57R42, Recensor: Enrique Macias-Virgós

Zbl 1076.53026 Chazal, F.; Lion, J.-M.
Transversal volumes of foliations definable in $o$-minimal structures. (Volumes transverses aux feuilletages définissables dans des structures $o$-minimales) (French)
Publ. Mat., Barc. 47, No.2, 441-450 (2003). MSC 2000: *53C12 49Q15 03C64, Recensor: Enrique Macias-Virgós

Zbl 1055.53059 Gelfand, I.M.; Gindikin, S.G.; Graev, M.I.
Selected topics in integral geometry. Transl. from the Russsian by A. Shtern. (English)
Translations of Mathematical Monographs 220. Providence, RI: American Mathematical Society (AMS). xvi, 170 p. \$ 59.00 (2003). MSC 2000: *53C65 53-02 42A38, Recensor: Enrique Macias-Virgós

Zbl 1053.53053 Bernig, Andreas; Bröcker, Ludwig
Intrinsic curvatures in analytic-geometric categories. (Courbures intrinsèques dans les catégories analytico-géométriques) (French)
Ann. Inst. Fourier 53, No.6, 1897-1924 (2003). MSC 2000: *53C65 14P10, Recensor: Enrique Macias-Virgós

Zbl 1040.57001 Guillemin, Victor; Pollack, Alan
Differential topology. (Topología diferencial) (Spanish)
Aportaciones Matematicas, Textos 20(Nivel Medio). México: Sociedad Matemática Mexicana. xiii, 294 p. (2003). MSC 2000: *57-01, Recensor: Enrique Macias-Virgós

Zbl pre02182358 Romero Fuster, María del Carmen; Sanabria Codesal, Esther
Planar curves and their curvature functions. (Spanish)
Matemàtiques 1, No.1, 119-133 (2003). MSC 2000: *53A04, Recensor: Enrique Macias-Virgós

Zbl 1042.53052 Lee, Young Soo; Yang, Jeong Mo; Park, In Kue
Convex figures on the unit sphere. (English)
Far East J. Math. Sci. (FJMS) 7, No.2, 191-196 (2002). MSC 2000: *53C65 52A55 52A10, Recensor: Enrique Macias-Virgós

Zbl 0997.57041 Fukui, Kazuhiko; Mori, Atsuhide
Codimension two compact Hausdorff foliations by hyperbolic surfaces are not stable. (English)
Publ. Res. Inst. Math. Sci. 36, No.3, 321-336 (2000). MSC 2000: *57R30, Recensor: Enrique Macias-Virgós

Zbl 0959.53012 Wolak, Robert A.
Basic forms for transversely integrable singular Riemannian foliations. (English)
Proc. Am. Math. Soc. 128, No.5, 1543-1545 (2000). MSC 2000: *53C12 57R30, Recensor: Enrique Macias-Virgós

Zbl pre01333062 Langevin, R.; Nikolayevsky, Yu.
Three viewpoints on the integral geometry of foliations. (English)
Ill. J. Math. 43, No.2, 233-255 (1999). MSC 2000: *53C65 53C12 53A30, Recensor: Enrique Macias-Virgós

Zbl 0934.57032 Piatkowski, Andrzej
Topological foliation defined by a family of mappings. (English)
Bull. Soc. Sci. Lett. LÛdz, SÈr. Rech. DÈform. 47(23), 9-22 (1997). MSC 2000: *57R30, Recensor: Enrique Macias-Virgós

Zbl 0934.53026 Karcher, H.
Submersions via projections. (English)
Geom. Dedicata 74, No.3, 249-260 (1999). MSC 2000: *53C15, Recensor: Enrique Macias-Virgós

Zbl 0958.53026 Zorich, V.A.; Kesel'man, V.M.
Conformal type and isoperimetric dimension of Riemannian manifolds. (Russian, English)
Math. Notes 63, No.3, 333-337 (1998); translation from Mat. Zametki 63, No.3, 379-385 (1998). MSC 2000: *53C20, Recensor: Enrique Macias-Virgós

Zbl 0958.53021 Rovenskii, V.
Foliations on Riemannian manifolds and submanifolds. (English)
Boston, MA: Birkhauser. x, 286 p. sFr. 108.00; DM 128.00; ˆS 935.00 (1998). MSC 2000: *53C12 53C40 53C20, Recensor: Enrique Macias-Virgós

Zbl 0922.53021 Kasue, Atsushi; Mendori, Atsuhiko
Riemannian submersions and isoperimetric inequalities. (English)
Geom. Dedicata 70, No.1, 27-47 (1998). MSC 2000: *53C40 58J60, Recensor: Enrique Macias-Virgós

Zbl 0914.53037 Kakehi, Tomoyuki
Range theorems and inversion formulas for Radon transforms on Grassmann manifolds. (English)
Proc. Japan Acad., Ser. A 73, No.5, 89-92 (1997). MSC 2000: *53C65 44A12 65R10, Recensor: Enrique Macias-Virgós

Zbl 0891.53009 Manoff, S.
Lagrangian formalism for tensor fields. (English)
Dimiev, Stancho (ed.) et al., Topics in complex analysis, differential geometry and mathematical physics. Third international workshop on complex structures and vector fields, St. Konstantin, Bulgaria, August 23--29, 1996. Singapore: World Scientific. 177-218 (1997). MSC 2000: *53A45 37J99 37K99, Recensor: Enrique Macias-Virgós

Zbl 0897.57001 Martín Méndez, Pedro
Normalizer subgroups in Lie foliations. (Subgrupos normalizadores en las foliaciones de Lie). (Spanish)
Publicaciones del Departamento de Geometría y Topología, Universidad de Santiago de Compostela. 85. Santiago de Compostela: Universidade de Santiago de Compostela, 98 p. (1997). MSC 2000: *57-02 57R30, Recensor: Enrique Macias-Virgós

Zbl 0713.22006 Macias-Virgós, Enrique
Sous-groupes denses des groupes de Lie nilpotents. (Dense subgroups of nilpotent Lie groups). (French)
Ill. J. Math. (to appear). MSC 2000: *22E25 22E40 57T10, Recensor: E.Macias-Virgós


REVIEWS IN MATHSCINET

MR2154730 (2006g:53115)
Solanes, Gil(D-STGT-IGT)
Integral geometry of equidistants in hyperbolic space. (English summary) Israel J. Math. 145 (2005), 271--284. 53C65
Reviewed by Enrique Macías-Virgós